# SDR CALA2020010600040

- Difficulty date: December 24, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 89,120 hours, 8,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7031 DR R3 M33401 EMER LIGHT POWER SUPPLY BATTERY PACK CAPACITY LOW REF NR LP 9130359 DR R3 M33401 EMER LIGHT POWER SUPPLY CHARGER BATTERY REPLACED AN D TESTED NORMAL AS PER AMM 33-51-06 ADD EMP:V898181
